# SDR 98ZZZX1037

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N195ME
- Make and model: Cessna 525
- Aircraft serial: 5250110
- Engine: Wilint FJ44
- System (JASC): 7320 · Fuel Controlling System
- Part: Adapter
- Part number: 50575
- Condition: Worn
- Location: Start Nozzle
- Part time: 1,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION CHECK 2, START NOZZLE ADAPTER WAS INSPECTED PER WILLIAMS ROLLS ROYCE FJ44-1A MM FOR DEFECTS. FRETTING WEAR OF .025 INCH WAS NOTED IN ZONE B(TIP) OF START NOZZLE, .020 INCH IS MAX SERVICE LIMIT FOR WEAR IN THIS AREA.  INITIAL DISCOVERY OF WEAR WAS AT LAST ENGINE CHECK 1 INSPECTION.  NO PREVIOUS WEAR NOTED PRIOR.  CYCLES, 1,566.
